# SDR KCSA202105101054

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 102,883 hours, 19,071 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #1 588HT HAS CORROSION ON L/H O/B AFT FLAP
